# SDR 98UAL900180

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Engine: Pwa PW4077
- System (JASC): 3150 · Central Warning
- Part: Eicas
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURN TO IAD, DO TO SPOILER EICAS (ENGINE INDICATION AND ALERT SYSTEM) MESSAGES.
